# SDR SWAA2022071113436

- Difficulty date: May 30, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BETWEEN BS 927 AND BS 947.5 BL 0 WL208.1 AT AFT GALLEY AREA 2022-268029 / [01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BETWEEN BS 927 AND BS 947.5 BL 0 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 147A5400; SHEET 22; REV. -. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
